# SDR UIEA2021092702128

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strut
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHING INSPECTION TO SSID ITEM S-1, NACELLE STRUTS I/B AND O/B EDGE OF THRUST TANG NOT FULLY EXPOSE AND FASTENER SUBSTITUTION. NO.3 NACELLE STRUT THRUST TANG NOT FULLY EXPOSE AND FASTENER SUBSTITUTION IAW RI-54-00-14906 REV A
